# SDR 9JLA201402173098

- Difficulty date: February 10, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 45149
- Aircraft time: 4,621 hours, 3,091 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 4591009187007
- Condition: Defective
- Location: Nlg Steering
- Part time: 1,303 hours, 814 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THAT THE NOSE WHEEL STEERING SYS HAD BEEN INTERMITTENT ON A FEW LEGS. ON THIS THIS LAST LEG DURING TAXI OUT FOR TAKEOFF THE STEERING WOULD NOT STAY ENGAGED AFTER RESET & THE CREW RETURNED TO BLOCKS. TROUBLESHOOTING FOUND THE NOSE WHEEL STEERING HARNESS TO BE DEFECTIVE PN 4591009187-007.  THE HARNESS WAS REPLACED WITH NEW.  FUNCTIONAL CHECKS WERE SATISFACTORY & THE ACFT WAS RETURNED TO SERVICE.
